# SDR DHL2003804898

- Difficulty date: February 11, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- CTR L/E TO STUB WING JOINT ANGLE CRACKED 0.500.  REMOVED CRACKED JOINT ANGLE IAW SRM 51-1-21 PG 1.  FABRICATED JOINT ANGLE (7075-0-0.080) IAW SRM 57-2-0 PG 2.  PERFORMED HEAT TREATMENT IAW SRM 51-1-4 PG 1-3, DPS 1-05.3, SRM 51-1-1 PG 1, 17.  CLEANED, TREATED AND PRIMED ANGLE IAW SRM 51-1-8B.  INSTALLED JOINT ANGLE IAW SRM 51-121 PG 1.
